Thursday, February 22, 2007

Oh that's just freakin' splendid

Woke up today, feeling a little off. 

As the day progressed, found myself heading off to the restroom fairly more often than usual, displaying what is politely referred to as ... well, actually, I'm not real sure there is a polite word for it, but it's one of those things those poor line-dancing-people in the Pepto-Bismol ad are cheerfully singing about.

Also have a bit of a headache.  Not an "ow, ow, my head hurts" sort of a headache.  More of a "wow, I stood up too fast; I ought to lie down for a few hours" headache. 

The treatment for both is, thankfully, fairly obvious and already in my medicine cabinet (and, for the lying down bit -- my bedroom).

What concerns me is the cause.  We have several possible candidates:

1.  Stomach Flu.

2.  Common side effects of a prescription med I took yesterday.

3.  Rarely seen side effects that may arise from, er, combining yesterday's prescription med with the meds I usually take.

This latter possibility annoys me -- largely for my own stupidity in not checking for a possible adverse interaction, as I'm generally pretty good about that sort of thing.  Even obsessive.  But the little label that came with yesterday's drug didn't say anything at all about this particular combination, and my pharmacist didn't know I was taking the other med.

He should have known.  He so totally WOULD have known if my health plan hadn't forced me into bypassing him and getting my regular medication by mail.  So, here's me, taking my regular med -- and here's him, dispensing yesterday's med -- and he had absolutely no clue.

Yeah, yeah, ultimately my fault for not asking.  Most likely no harm done (but I'm gonna skip tonight's regular med just in case -- y'know, 'cause I'm not a full-blown moron.)  And, for now -- back to the couch.

2 comments:

hewasolddog299 said...

Sorry to hear you're ill, kiddo. Hope it is a very short term effect of the meds rather than 7 to 10 days of the flu.

wil

lanurseprn said...

I hope you feel better soon!  Nasty bugs going around.
Pam